# SDR SWAA2019112039006

- Difficulty date: November 10, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER  INSPAR RIB STA. 129.50 FROM FORWARD TO AFT #3 STIFFENER LOWER RADIO CRACKED. / REPAIRED VERTICAL STIFFENER PER SRM.
